# SDR ASAA202002132173

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 51,566 hours, 15,162 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, ZONE TEMP LIGHT FOR CONTROL CABIN ILLUMINATED.. EXTINGUISHED ON RESET. QRH FOLLOWED. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 AMM 21-61-00. OPS NORMAL, NO CURRENT FAULTS. NO PRIOR HISTORY, GOOD FOR SERVICE.
